94-26

Ueber die Redundanz von Ecken des Wuerfels bezueglich seines Minimalellipsoides

by Sarges, O.

 

Preprint series: 94-26, Preprints

The paper is published: Beiträge zur Algebra und Geometrie, Vol. 37 (1996), No. 1, 41-49.

MSC:
90C34 Semi-infinite programming
52A20 Convex sets in $n$ dimensions (including convex hypersurfaces), See also {53A07, 53C45}
52B12 Special polytopes (linear programming, centrally symmetric, etc.)

 

Keywords: minimal ellipsoid, semi-infinite programming


The author(s) agree, that this abstract may be stored asfull text and distributed as such by abstracting services.

Letzte Änderung: 01.03.2018 - Ansprechpartner:

Sie können eine Nachricht versenden an: Webmaster
Sicherheitsabfrage:
Captcha
 
Lösung: